# SDR DALA2022120907963

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 44,405 hours, 23,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 59-60 S1l-R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3131 - EXTERIOR FUSELAGE SKIN, HAIL DAMAGE BETWEEN FRAME 59-60, BETWEEN STR 1L & 1 R. CORRECTIVE ACTION: WORK ACCOMPLISHED ON DELTA ER/A 604182-14. (2527071)
